×

zbMATH — the first resource for mathematics

Les annaux d’opérateurs de classe finie. (French) Zbl 0036.35802

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. DIXMIER , Position relative de deux variétés linéaires fermées dans un espace de Hilbert [Revue Scientifique (Revue Rose), 86, 1948 , p. 387-399]. MR 10,546e | Zbl 0031.36201 · Zbl 0031.36201
[2] J. DIXMIER , Mesure de Haar et trace d’un opérateur (C. R. Ac. Sc., Paris, 228, 1949 , p. 152-154). MR 10,381b | Zbl 0034.06201 · Zbl 0034.06201
[3] F. J. MURRAY et J. VON NEUMANN , On rings of operators (Ann. of Math., 37, 1936 , p. 116-229). Zbl 0014.16101 | JFM 62.0449.03 · Zbl 0014.16101 · doi:10.2307/1968693 · www.emis.de
[4] F. J. MURRAY et J. VON NEUMANN , On rings of operators , II (Trans. Amer. Math. Soc., 41, 1937 , p. 208-248). MR 1501899 | Zbl 0017.36001 | JFM 63.1008.03 · Zbl 0017.36001 · doi:10.2307/1989620 · www.emis.de
[5] J. VON NEUMANN , Zur Algebra der Funktionaloperationen und Theorie der Normalen Operatoren (Math. Ann., 102, 1929 , p. 370-427). JFM 55.0825.02 · JFM 55.0825.02
[6] J. VON NEUMANN , Zum Haarschen Mass in topologischen Gruppen (Comp. Math., 1, 1934 , p. 106-114). Numdam | Zbl 0008.24602 | JFM 60.0356.11 · Zbl 0008.24602 · numdam:CM_1935__1__106_0 · eudml:88559
[7] J. VON NEUMANN , On rings of operators. Reduction theory (Ann. of Math., 50, 1949 , p. 401-485). MR 10,548a | Zbl 0034.06102 · Zbl 0034.06102 · doi:10.2307/1969463
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.